Behaviors of φ-exponential distributions in wasserstein geometry and an evolution equation

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

A φ-exponential distribution is a generalization of an exponential distribution associated to functions φ in an appropriate class, and the space of φ-exponential distributions has a dually flat structure. We study features of the space of φ-exponential distributions, such as the convexity in Wasserstein geometry and the stability under an evolution equation. From this study, we provide the new characterizations to the space of Gaussian measures and the space of q-Gaussian measures.

Original languageEnglish
Pages (from-to)2546-2556
Number of pages11
JournalSIAM Journal on Mathematical Analysis
Volume45
Issue number4
DOIs
Publication statusPublished - 2013
Externally publishedYes

Keywords

  • Evolution equation
  • Q-Gaussian measure
  • Wasserstein geometry
  • φ-Exponential distribution

ASJC Scopus subject areas

  • Analysis
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Behaviors of φ-exponential distributions in wasserstein geometry and an evolution equation'. Together they form a unique fingerprint.

Cite this